# SDR AALA201607129005

- Difficulty date: July 11, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 20,101 hours, 14,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY LOWER EMERGENCY EXIT SIGN IS DAMAGED.  INSTALLED THE SIGN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-50-15-000-801-A AND 33-50-15-400-801-A.
